# SDR SWAA2021021541619

- Difficulty date: January 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT TRACK CROWN AREA LBL-24.7 BS 520 WEAR MARK AT .MKD 126-030 / ACCOMPLISHED PERMANENT REPAIR AT MAIN CABIN SEAT TRACK BETWEEN STA 500C+10.5' AND STA 521.5 LBL 24.7 REF B737-700 SRM 53-00-52-2R-4
